# SDR CALA2014081191941

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 59,571 hours, 16,396 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON FWD WALL AT DOOR 1L BROKEN.  REPLACED EMER EXIT LIGHT IAW AMM 33-51-10 PG 201 & WDM33-51-21 PG 4A.  OPERATIONS CHECKED NORMAL.
